This question was answered on Sun 15, Nov 2009 04:42am by Dr J Singh

i am using curam 625mg, my stomach feel wierd. i get a burning sensation after i take it

    
Asked by Unregistered on Fri 25, Sep 2009 07:32pm

i am using curam 625mg, my stomach feel wierd. i get a burning sensation after i take it

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Sun 15, Nov 2009 04:42am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Wed 02, Feb 2011 10:19pm:
Please follow us on Facebook by clicking the like button below

Comment by thanhthao on Tue 03, Jan 2012 10:03pm:
con gai toi moi co 3tuoi ruoi .ma da uong thuoc curam 625g do con toi bi viem tai giua cap phong mang nhi .uonh thuoc manh nhu van co anh uong gi khong

Comment by Mohamed Nassir on Tue 17, Jan 2012 04:55am:
I have been using CURAM625 for two days due to sinus infection with very little improvement, is that normal?

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats